# SDR YENA2022031800282

- Difficulty date: March 16, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N632JB
- Make and model: Airbus A320-232
- Aircraft serial: 02647
- Aircraft time: 62,027 hours, 21,894 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Hydraulic Line
- Condition: Leaking
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLT#54, PBI-JFK. (AIRCRAFT DECLARED EMERGENCY). ' LOST "PARTIAL" GREEN HYDRAULIC FLUID WITH ASSOCIATED LO PRESSURE ECAM GEAR EXTENDED NORMALLY; REF LOG PAGE 3238437 ITEM #2 FOUND GREEN HYD LINE UPPER L/H LANDING GEAR LEAKING.PERMASEWDGE REPAIR WAS ACCOMPLISHED.PERFORMED OPS CHK OF GREEN HYD SYS VIA # 1 EDP & ELECTRICALLY/ PTU OPS CHK O.K.NO LEAKS NOTED.AIRCRAFT O.K FOR SERVICE. 3238437 ITEM #2 PERFORMED PERMASEWDGE REPAIR TO GREEN HYD LINE UPPER LH LANDING GEAR IAW AMM 20-23-11.LEAK CHECK DUE SEE DEFECT 3238435-2.'
